Transient hemiparesis associated with monoclonal CD3 antibody (OKT3) therapy.

@article{Osterman1993TransientHA,
  title={Transient hemiparesis associated with monoclonal CD3 antibody (OKT3) therapy.},
  author={Jeffrey D. Osterman and Doris A. Trauner and Vivian M. Reznik and Jacques C. Lemire},
  journal={Pediatric neurology},
  year={1993},
  volume={9 6},
  pages={
          482-4
        }
}
OKT3 therapy for prevention or reversal of allograft rejection has been associated with a constellation of acute systemic side effects, defined as an OKT3 first-dose reaction. Specific neurologic syndromes, including aseptic meningitis and diffuse encephalitis, have also been observed. This report describes a 12-year-old girl with steroid-resistant renal allograft rejection who developed hemiparesis associated with initiation of OKT3 therapy. 

Topics from this paper.

Citations

Publications citing this paper.
SHOWING 1-2 OF 2 CITATIONS